# SDR SWAA2021081700179

- Difficulty date: July 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO BAY AFT BULKHEAD RIGHT HAND PANEL LOWER SUPPORT AT B.S. 500D; R.B.L. 24; W.L. 154. / REMOVED AND INSTALLED NEW FCB AFT BULKHEAD R/H PANEL LOWER SUPPORT AT BS 500D RBL19-24 ITEM 7530202 PO #782418 IAW SRM 51-40-02 AND DWG 143A7902; DWG 143A9481 80648U 16JUL20
